- Volume 13 Issue 4
A NOTE ON THE STRONG LAW OF LARGE NUMBERS FOR WEIGHTED SUMS OF NEGATIVELY DEPENDENT RANDOM VARIABLES
- Lee, S.W. (Division of Mathematical Science Wonkwang University) ;
- Kim, T.S. (Division of Mathematical Science Wonkwang University) ;
- Kim, H.C. (Department of Computer Science Deabul University)
- Published : 1998.10.01
Some conditions on the strong law of large numbers for weighted sums of negative quadrant dependent random variables are studied. The almost sure convergence of weighted sums of negatively associated random variables is also established, and then it is utilized to obtain strong laws of large numbers for weighted averages of negatively associated random variables.